L. Báez-duarte, Hardy???Ramanujan's Asymptotic Formula for Partitions and the Central Limit Theorem, Advances in Mathematics, vol.125, issue.1, pp.114-120, 1997.
DOI : 10.1006/aima.1997.1599

K. L. Chung, A Course in Probability Theory, 2001.

H. Cramér, Random Variables and Probability Distributions, 1963.

P. Erdös and J. Lehner, The Distribution of the Number of Summands in the Partitions of a Positive Integer, Duke Mathematical Journal, vol.8, issue.2, 1941.

W. K. Hayman, A Generalisation of Stirling's Formula, J. Reine Angew. Mat, vol.196, issue.12, pp.67-95, 1956.

A. E. Ingham, A Tauberian Theorem for Partitions, The Annals of Mathematics, vol.42, issue.5, pp.1075-1090, 1941.
DOI : 10.2307/1970462

P. C. Rosenbloom, Probability and Entire Functions, Studies in Mathematical Analysis and Related Topics, vol.45, pp.325-332, 1962.